| Model Number |
STRIP, TMX WGN 25CT24/CS MG/DL #383237 |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
Nausea (1970)
| Date of Event |
02/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to symptoms related to diabetes: nausea.Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-004: improper test method.Note: manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved - unable to establish contact with customer at this time.
Event or Problem Description
Consumer reported complaint for error message (e-3).The customer reported feeling nauseated; medical attention was not needed at the time of the call.During the call, a blood test was performed by the customer non-fasting and produced test result of 133 mg/dl using true metrix meter.The product is stored according to specification; the test strip lot manufacturer¿s expiration date is 07/30/2025 and open vial date is 02/21/2024.